Advertisement

Nonlinear Oscillations

, Volume 12, Issue 1, pp 15–18 | Cite as

Boundary-value problems for differential equations in a Banach space

  • O. A. Boichuk
  • E.V. Panasenko
Article

We establish a criterion for the existence of solutions of linear inhomogeneous boundary-value problems in a Banach space. We obtain conditions for the normal solvability of such problems and consider their special cases, namely, countable-dimensional boundary-value problems.

Keywords

Banach Space Independent Condition Independent Solution Singular Integral Operator Solvable Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. M. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    A. A. Boichuk, Constructive Methods for Analysis of Boundary-Value Problems [in Russian], Naukova Dumka, Kiev (1990).Google Scholar
  3. 3.
    A. A. Boichuk, V. F. Zhuravlev, and A. M. Samoilenko, Generalized Inverse Operators and Noetherian Boundary-Value Problems [in Russian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (1995).Google Scholar
  4. 4.
    A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, VSP, Utrecht (2004).MATHGoogle Scholar
  5. 5.
    A. M. Samoilenko and Yu. V. Teplinskii, Countable Systems of Differential Equations [in Russian], Institute of Mathematics, Ukrainian National Academy Sciences, Kiev (1993).Google Scholar
  6. 6.
    S. G. Krein, Linear Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1971).Google Scholar
  7. 7.
    I. Ts. Gokhberg and N. Ya. Krupnik, Introduction to the Theory of One-Dimensional Singular Integral Operators [in Russian], Shtiintsa, Kishinev (1973).Google Scholar
  8. 8.
    V. A. Trenogin, Functional Analysis [in Russian], Nauka, Moscow (1980).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine
  2. 2.Zaporizhzhya National UniversityZaporizhzhyaUkraine

Personalised recommendations